Loading [MathJax]/jax/output/SVG/config.js
Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk, 2018, Volume 483, Number 6, Pages 591–595
DOI: https://doi.org/10.31857/S086956520003524-9
(Mi dan42600)
 

This article is cited in 1 scientific paper (total in 1 paper)

Twisted homology of configuration spaces and homology of spaces of equivariant maps

V. A. Vassilievab

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b National Research University Higher School of Economics, Moscow, Russia
Citations (1)
Received: 24.08.2018
English version:
Doklady Mathematics, 2018, Volume 98, Issue 3, Pages 629–633
DOI: https://doi.org/10.1134/S106456241807030X
Bibliographic databases:
Document Type: Article
Language: Russian
Linking options:
  • https://www.mathnet.ru/eng/dan42600
  • This publication is cited in the following 1 articles:
    1. V. A. Vassiliev, “On the homology of spaces of equivariant maps”, J. Topol. Anal., 16:4 (2024), 461–494  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:80
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025